Alert archive / North Dakota / Tornado Warnings in 2010

Tornado Warning 52, NWS Bismarck, ND

July 14, 2010Adams County, Bowman County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jul 14, 2010, 12:19 AM MDT for Adams County, Bowman County, North Dakota. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2010, 12:19 AM MDT (06:19 UTC)
Expired
Jul 14, 2010, 1:00 AM MDT
In force
41 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

Counties Adams County, ND, Bowman County, ND

The radar

The Bismarck radar (KBIS), 181 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 12:25 AM MDTHAIL 1Hettinger, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 9:58 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 6.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2253 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

830 
WFUS53 KBIS 140619
TORBIS
NDC001-011-140700-
/O.NEW.KBIS.TO.W.0052.100714T0619Z-100714T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1219 AM MDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN ADAMS COUNTY IN SOUTHWEST NORTH DAKOTA...
  SOUTHEASTERN BOWMAN COUNTY IN SOUTHWEST NORTH DAKOTA...

* UNTIL 100 AM MDT

* AT 1216 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 9 MILES SOUTHWEST OF REEDER...OR 22 MILES
  SOUTHEAST OF BOWMAN...AND MOVING EAST AT 35 MPH.

* THIS DANGEROUS STORM WILL BE NEAR...
  BUCYRUS AROUND 1235 AM MDT.
  HETTINGER AROUND 1250 AM MDT.
  HAYNES AROUND 100 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4594 10286 4593 10311 4594 10312 4611 10312
      4611 10229 4594 10232 4593 10285
TIME...MOT...LOC 0619Z 269DEG 30KT 4599 10299

$$

AYD
2 follow-up statements
717 
WWUS53 KBIS 140633
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
133 AM CDT WED JUL 14 2010

NDC011-140643-
/O.CAN.KBIS.TO.W.0052.000000T0000Z-100714T0700Z/
BOWMAN ND-
1233 AM MDT WED JUL 14 2010

...THE TORNADO WARNING FOR SOUTHEASTERN BOWMAN COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4594 10286 4595 10299 4610 10299 4611 10229
      4594 10232 4593 10285
TIME...MOT...LOC 0633Z 271DEG 28KT 4597 10286

$$

NDC001-140700-
/O.CON.KBIS.TO.W.0052.000000T0000Z-100714T0700Z/
ADAMS ND-
1233 AM MDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN ADAMS COUNTY
UNTIL 100 AM MDT...

AT 1230 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 8 MILES SOUTHWEST OF BUCYRUS...OR 28 MILES
SOUTHEAST OF BOWMAN...MOVING EAST AT 30 MPH.

THIS DANGEROUS STORM WILL BE NEAR...
  BUCYRUS AROUND 1240 AM MDT.
  HETTINGER AROUND 1255 AM MDT.
  HAYNES AROUND 100 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4594 10286 4595 10299 4610 10299 4611 10229
      4594 10232 4593 10285
TIME...MOT...LOC 0633Z 271DEG 28KT 4597 10286

$$

AYD
322 
WWUS53 KBIS 140647
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
147 AM CDT WED JUL 14 2010

NDC001-140700-
/O.CON.KBIS.TO.W.0052.000000T0000Z-100714T0700Z/
ADAMS ND-
1247 AM MDT WED JUL 14 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL ADAMS COUNTY
UNTIL 100 AM MDT...

AT 1244 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR HETTINGER...OR 26 MILES WEST OF 
LEMMON...MOVING EAST AT 30 MPH. THOSE IN AND NEAR HETTINGER SHOULD 
SEEK IMMEDIATE SHELTER.

THIS DANGEROUS STORM WILL BE NEAR...
  HAYNES AROUND 100 AM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4594 10285 4610 10286 4611 10229 4594 10232
TIME...MOT...LOC 0647Z 270DEG 27KT 4598 10267

$$

AYD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 13, 1:27 PM MDT, 10 hours 52 minutes earlier.

Area forecast discussion, Jul 13, 1:27 PM MDT, 10 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
227 PM CDT TUE JUL 13 2010

.SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT...
THE SURFACE COLD FRONT HAS MOVED THROUGH MINOT AND
GARRISON...BUT AS THE MODELS ADVERTISED THE FRONT HAS STAGNATED
OVER THE BISMARCK AREA RESULTING IN A TILTED FRONT. THUNDERSTORMS
HAVE DEVELOPED BETWEEN BISMARCK AND JAMESTOWN. THE STORMS ARE
MOVING NORTHEAST...BUT THE LINE IS MOVING SLOWLY NORTH. GOOD CAPE
AND SHEAR INDICATE A POTENTIAL FOR SEVERE THUNDERSTORMS...AND
POSSIBLY TORNADOES. SURFACE DEWPOINTS AND A K INDEX OF 35 OR
BETTER ALSO POINT TOWARD THE POTENTIAL FOR HEAVY RAIN. MOST LIKELY
SOME STORMS WILL PROMPT A SMALL STREAM AND URBAN FLOOD
ADVISORY...BUT IF ANY TRAINING OCCURS...MAY NEED A FLASH FLOOD
WARNING. THERE IS ALSO CONVECTION IN NORTHEAST MONTANA WHICH IS
MOVING EAST...SO EVEN THOUGH THE DEWPOINTS AT WILLISTON AND
DICKINSON HAVE DROPPED TO LESS THAN 50 DEGREES...CONTINUE TO SEE
POTENTIAL FOR CONVECTION IN THE WEST TONIGHT. WEDNESDAY THE UPPER
LEVEL LOW WILL MOVE ACROSS SOUTHERN SASKATCHEWAN AND MANITOBA.
THIS IS FAVORABLE FOR STRONG WINDS...ALTHOUGH IT APPEARS AT THIS
TIME THAT THEY WILL REMAIN BELOW ADVISORY CRITERIA. AGAIN...THERE
IS SOME POTENTIAL FOR CONVECTION...MAINLY ACROSS THE NORTH AND FAR
EASTERN COUNTIES. RIDGING ALOFT BEHIND THE LOW WEDNESDAY NIGHT
THROUGH FRIDAY SHOULD LIMIT THE CHANCE OF PRECIPITATION.
TEMPERATURES WILL TREND DOWN ON WEDNESDAY...BUT SHOULD SEE A
RETURN TO WARMER TEMPERATURE THURSDAY AND FRIDAY.

.LONG TERM...SATURDAY THROUGH TUESDAY
THE UPPER LEVEL PATTERN CONTINUES TO ALLOW UPPER LEVEL SHORT
WAVES TO MOVE THROUGH THE AREA ALONG WITH THEIR ASSOCIATED SURFACE
LOWS. CONSEQUENTLY...THE LONG TERM FORECAST IS FOR OFF AND ON
CHANCES OF THUNDERSTORMS WITH SEASONAL TEMPERATURES.

&&
.AVIATION...THUNDERSTORMS...SOME SEVERE...CAN BE EXPECTED THIS
EVENING AS A SURFACE TROUGH MOVES FROM CENTRAL NORTH DAKOTA INTO
THE RED RIVER VALLEY. IN ADDITION THERE IS A CHANCE OF SHOWERS AND
THUNDERSTORMS BEHIND THE FRONT...ALTHOUGH WITH LOW SURFACE
DEWPOINTS...BASES SHOULD BE FAIRLY HIGH. WEDNESDAY THE THREAT OF
THUNDERSTORMS WILL CONTINUE ACROSS THE NORTH AND EAST. STRONG WEST
WINDS WITH STRONG GUSTS ARE LIKELY THROUGH THE AFTERNOON IN THE
WEST AND CENTRAL PARTS OF THE STATE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW
Hazardous weather outlook, Jul 13, 8:47 PM MDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
947 PM CDT TUE JUL 13 2010

NDZ020-022-023-025-033>037-040>048-050-051-141100-
OLIVER-SHERIDAN-WELLS-FOSTER-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVERNIGHT AND MOVE ACROSS
MUCH OF SOUTHERN NORTH DAKOTA. SOME SEVERE STORMS ARE
POSSIBLE...WITH LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS THE
MAIN THREATS. ISOLATED HEAVY RAINFALL IS POSSIBLE...BUT IS NOT
EXPECTED TO CAUSE A SIGNIFICANT THREAT OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY
NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE OVERNIGHT INTO EARLY WEDNESDAY MORNING.

NDZ001>005-009>013-017>019-021-031-032-141100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
947 PM CDT TUE JUL 13 2010 /847 PM MDT TUE JUL 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL THROUGH
NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT. NO SEVERE WEATHER
IS EXPECTED...BUT A FEW STORMS MAY PRODUCE HAIL AROUND PENNY SIZE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW THUNDERSTORMS ARE POSSIBLE MAINLY SATURDAY AND SATURDAY
NIGHT...BUT THE THREAT FOR SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

KINNEY

In the hours before

Local storm report, Jul 13, 11:12 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1212 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             REGENT                  46.42N 102.56W
07/14/2010  E1.00 INCH       HETTINGER          ND   TRAINED SPOTTER

1209 AM     HAIL             BOWMAN                  46.18N 103.39W
07/14/2010  E1.50 INCH       BOWMAN             ND   EMERGENCY MNGR

&&

SWICHE
Local storm report, Jul 13, 11:18 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1218 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 AM     TSTM WND GST     REGENT                  46.42N 102.56W
07/14/2010  E60 MPH          HETTINGER          ND   LAW ENFORCEMENT

            QUARTER SIZE HAIL.

&&

SWICHE
Local storm report, Jul 13, 11:27 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1227 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 AM     HAIL             RALEIGH                 46.36N 101.31W
07/14/2010  M1.75 INCH       GRANT              ND   EMERGENCY MNGR

1222 AM     HAIL             MOTT                    46.37N 102.33W
07/14/2010  E2.50 INCH       HETTINGER          ND   EMERGENCY MNGR

&&

SWICHE
Local storm report, Jul 13, 11:51 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1251 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 AM     HAIL             2 S RALEIGH             46.33N 101.31W
07/14/2010  E2.75 INCH       GRANT              ND   PUBLIC

&&

SWICHE
Local storm report, Jul 13, 11:57 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1257 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1254 AM     HAIL             MOTT                    46.37N 102.33W
07/14/2010  E1.75 INCH       HETTINGER          ND   PUBLIC

&&

SWICHE
Local storm report, Jul 14, 12:07 AM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
107 AM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0104 AM     HAIL             CANNON BALL             46.39N 100.59W
07/14/2010  E4.25 INCH       SIOUX              ND   PUBLIC

&&

SWICHE

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:42 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Stark63 min
Jul 13, 9:57 PM MDTTornado WarningBISGrant, Hettinger33 min
Jul 13, 10:24 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger, Slope, Stark66 min
Jul 13, 10:29 PM MDTTornado WarningBISGrant31 min
Jul 13, 10:48 PM MDTAreal Flood AdvisoryBISAdams, Bowman, Hettinger, Slope5 hr
Jul 13, 10:53 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Slope37 min
Jul 13, 10:58 PM MDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark62 min
Jul 13, 10:59 PM MDTTornado WarningBISGrant, Morton, Sioux46 min
Jul 13, 11:07 PM MDTTornado WarningBISAdams, Bowman, Hettinger, Slope23 min
Jul 13, 11:10 PM MDTTornado WarningBISGrant, Hettinger35 min
Jul 13, 11:14 PM MDTSevere Thunderstorm WarningBISBowman16 min
Jul 13, 11:25 PM MDTFlash Flood WarningBISAdams, Bowman, Grant, Hettinger, Morton, Slope and 1 more4 hr
Jul 13, 11:27 PM MDTTornado WarningBISAdams, Hettinger48 min
Jul 13, 11:29 PM MDTSevere Thunderstorm WarningBISAdams, Bowman, Hettinger, Slope61 min
Jul 13, 11:36 PM MDTTornado WarningBISGrant, Hettinger39 min
Jul 13, 11:42 PM MDTTornado WarningBISEmmons, Morton, Sioux48 min
Jul 13, 11:44 PM MDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jul 14, 12:08 AM MDTTornado WarningBISGrant, Morton52 min
Jul 14, 12:14 AM MDTTornado WarningBISAdams, Grant, Hettinger, Sioux46 min
Jul 14, 12:25 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux50 min
Jul 14, 12:27 AM MDTTornado WarningBISEmmons, Logan, McIntosh48 min
Jul 14, 12:45 AM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton60 min
Jul 14, 12:49 AM MDTFlash Flood WarningBISBurleigh, Dickey, Emmons, Grant, Kidder, LaMoure and 6 more6 hr
Jul 14, 12:52 AM MDTTornado WarningBISEmmons, Morton, Sioux23 min
Jul 14, 12:52 AM MDTTornado WarningBISGrant23 min
Jul 14, 1:00 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Sioux45 min
Jul 14, 1:10 AM MDTTornado WarningBISGrant, Morton, Sioux35 min
Jul 14, 1:13 AM MDTTornado WarningBISDickey, LaMoure, Logan, McIntosh32 min
Jul 14, 1:15 AM MDTTornado WarningBISEmmons, Morton, Sioux30 min
Jul 14, 1:27 AM MDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman48 min
Jul 14, 1:34 AM MDTTornado WarningBISEmmons, Logan, McIntosh41 min
Jul 14, 1:40 AM MDTTornado WarningBISDickey, LaMoure, Logan, McIntosh65 min
Jul 14, 1:42 AM MDTSevere Thunderstorm WarningBISEmmons, Grant, Morton, Sioux63 min
Jul 14, 1:44 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Hettinger, Morton, Sioux61 min
Jul 14, 1:58 AM MDTTornado WarningBISSioux32 min
Jul 14, 2:14 AM MDTSevere Thunderstorm WarningBISLaMoure, Stutsman31 min
Jul 14, 2:16 AM MDTTornado WarningBISLaMoure, Logan34 min
Jul 14, 2:34 AM MDTSevere Thunderstorm WarningBISEmmons, Kidder, Logan41 min
Jul 14, 2:43 AM MDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman47 min
Jul 14, 3:06 AM MDTSevere Thunderstorm WarningBISKidder, LaMoure, Logan, Stutsman54 min
Jul 14, 3:24 AM MDTSevere Thunderstorm WarningBISDickey, LaMoure51 min
Jul 14, 3:28 AM MDTTornado WarningBISEmmons, Sioux32 min

Nearby

Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.